2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell AJ, O’Rourke S, Renfrew DT. The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation. International Mathematics Research Notices. 2024;2024(13):10189-10218. doi:10.1093/imrn/rnae062
[Published Version] View | Files available | DOI
 
[1]
2018 | Published | Journal Article | IST-REx-ID: 181 | OA
Erdös L, Krüger TH, Renfrew DT. Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis. 2018;50(3):3271-3290. doi:10.1137/17M1143125
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

1 Grants


Structured Non-Hermitian Random Matrices

2017-01-01 – 2020-01-31
Austrian Science Fund

2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell AJ, O’Rourke S, Renfrew DT. The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation. International Mathematics Research Notices. 2024;2024(13):10189-10218. doi:10.1093/imrn/rnae062
[Published Version] View | Files available | DOI
 
[1]
2018 | Published | Journal Article | IST-REx-ID: 181 | OA
Erdös L, Krüger TH, Renfrew DT. Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis. 2018;50(3):3271-3290. doi:10.1137/17M1143125
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed